MAUDE Adverse Event Report: ORTHOFIX INC CENTRUION POCT SYSTEM; OCCIPITAL BONE SCREW, PRIMARY

ORTHOFIX INC CENTRUION POCT SYSTEM; OCCIPITAL BONE SCREW, PRIMARY
Model Number 69-2010
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/14/2016
Type of Reportable Event Malfunction
Event or Problem Description
Information provided states that during a case (3) three occipital screws broke and had to be left in the patient resulting in the plate being positioned further caudal than desired.

Brand Name
CENTRUION POCT SYSTEM
Common Device Name
OCCIPITAL BONE SCREW, PRIMARY
Manufacturer (Section D)
ORTHOFIX INC
3451 plano parkway
lewisville TX 75056
MDR Report Key5432295
Report Number3008524126-2016-00003
Device Sequence Number394996
Product Code KWP
UDI-Device Identifier18257200093007
UDI-Public18257200093007
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150822
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number69-2010
Device Lot NumberO02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2016
Supplement Report FDA Received Date04/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;